# SDR MVH0064160

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AR1C
- Condition: Making Metal
- Location: Engine Bay
- Part time: 1,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL AND MODULE 3 DUE TBO.
